# SDR CALA2024042201196

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313T3380659
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON OTBD SIDE TE FAIRING CRACKED AT STRINGER ATTACH POINT.  NR 1 PYLON OB SIDE STRINGER ATTACHMENT SPLICE PLATE WAS REMOVED AND REPLACED IAW SRM 51-40-02 PARAGRAPH 7.  DRAWING 313T3380,  NEW PART 313T3380-659 WAS INSTALLED PER AMES REA 7609REA03 AND EC/RA 5450-02923.
